# SDR AALA201603249014

- Difficulty date: March 10, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 39,541 hours, 14,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361087600100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DELAMINATION ON FWD GALLEY FLOOR PANEL 222EF, BETWEEN FRAME 13 & 20, AT -Y765 & Y254.  REPLACED FLOOR PANEL IAW SRM 53-12-00-201 PAR 5F FIGURE 206 IRM 9701 REV G.
